RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 98, Number 2, Pages 248–265 (Mi tmf1976)  

This article is cited in 1 scientific paper (total in 1 paper)

Reformulation of the Lax–Phillips approach in terms of stationary scattering theory

A. K. Motovilov

Saint-Petersburg State University

Abstract: The Lax–Phillips approach for the Schrödinger equation is reformulated in terms of $t$ and $s$-matrices from stationary scattering theory. New proofs of the incoming and outgoing subspaces orthogonality and analytic continuability of the resolvents on the non-physycal sheet are given. The obtained results are generated to the case of multichannel Hamiltonians for analytic continuation on the non-physical sheet which is connected with the physical one by crossing through the interval between lower thresholds.

Full text: PDF file (1780 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 98:2, 167–180

Bibliographic databases:

Received: 03.12.1992

Citation: A. K. Motovilov, “Reformulation of the Lax–Phillips approach in terms of stationary scattering theory”, TMF, 98:2 (1994), 248–265; Theoret. and Math. Phys., 98:2 (1994), 167–180

Citation in format AMSBIB
\Bibitem{Mot94}
\by A.~K.~Motovilov
\paper Reformulation of the Lax--Phillips approach in terms of stationary scattering theory
\jour TMF
\yr 1994
\vol 98
\issue 2
\pages 248--265
\mathnet{http://mi.mathnet.ru/tmf1976}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1291378}
\zmath{https://zbmath.org/?q=an:0820.47006}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 98
\issue 2
\pages 167--180
\crossref{https://doi.org/10.1007/BF01015795}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PA59100007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1976
  • http://mi.mathnet.ru/eng/tmf/v98/i2/p248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Motovilov, “Representations for three-body $T$-matrix on unphysical sheets. I”, Theoret. and Math. Phys., 107:3 (1996), 784–806  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:374
    Full text:85
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020